MathSciNet Relay Station
MathSciNet bibliographic data
MR2837234 93B11 (93C23 93C30)
Wang, Dong; Wang, Wei; Shi, Peng Delay-dependent model reduction for continuous-time switched state-delayed systems. Internat. J. Adapt. Control Signal Process. 25 (2011), no. 9, 843–854.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement